Translator Disclaimer
March 2007 On meromorphic functions sharing two one-point sets and two two-point sets
Manabu Shirosaki, Masaharu Taketani
Proc. Japan Acad. Ser. A Math. Sci. 83(3): 32-35 (March 2007). DOI: 10.3792/pjaa.83.32

Abstract

We give a uniqueness theorem of two meromorphic functions sharing two one-point sets and two two-point sets CM.

Citation

Download Citation

Manabu Shirosaki. Masaharu Taketani. "On meromorphic functions sharing two one-point sets and two two-point sets." Proc. Japan Acad. Ser. A Math. Sci. 83 (3) 32 - 35, March 2007. https://doi.org/10.3792/pjaa.83.32

Information

Published: March 2007
First available in Project Euclid: 9 April 2007

zbMATH: 1134.30327
MathSciNet: MR2317307
Digital Object Identifier: 10.3792/pjaa.83.32

Subjects:
Primary: 30D35

Rights: Copyright © 2007 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.83 • No. 3 • March 2007
Back to Top